# SDR BSYA2009030

- Difficulty date: May 14, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N33DK
- Make and model: Beech 58
- Aircraft serial: TH372
- Aircraft time: 14,754 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 35815125604
- Condition: Broken
- Location: Rt Mlg
- Part time: 14,754 hours, 14,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING OUT OF ROC PILOT SELECTED GEAR UP BUT THE RIGHT GEAR DID NOT COME UP, SELECTED GEAR BACK DOWN AND RETURNED TO ROC, NO PROBLEMS.  FERRIED AIRCRAFT TO LCK FOR PERMANENT REPAIRS.
